# SDR IPXA2019061943502

- Difficulty date: May 26, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 63,373 hours, 17,517 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: AKC75203
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFWD TAILCONE L/H UPPER GUIDE PIN IS WORN INTO FRAME.REPAIRED FWD TAILCONE L/H FRAME AT UPPER GUIDE PIN IAW MD-11 SRM 53-80-07 REPAIR 1, FIGURE 201. (MINOR)
